MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely decreased alinity i tsh results on multiple patients.The following results were provided: initial results (b)(6) / recollect/redraw results (b)(6): sn# (b)(6) sid (b)(6), male 71 yr initial / retest: 0.110 / 6.99 sn# (b)(6) sid (b)(6), male 62 yr initial / retest: 0.270 / 5.22 sids (b)(6) were both <1.0 on initials tsh reference range: 0.35-4.94 uiu/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Section a1 patient identifier sids: (b)(6).
 
Event or Problem Description
The customer reported falsely decreased alinity i tsh results on multiple patients.The following results were provided: initial results (b)(6) / recollect/redraw results (b)(6): sn# (b)(6) sid (b)(6), male 71 yr initial / retest: 0.110 / 6.99.Sn# (b)(6) sid (b)(6), male 62 yr initial / retest: 0.270 / 5.22 sids (b)(6) were both <1.0 on initials tsh reference range: 0.35-4.94 uiu/ml.On (b)(6) 2026, the customer reported an additional patient case for falsely decreased alinity i tsh results.The following results were provided: tested on (b)(6) 2026, sid (b)(6), (75-year-old male): units of measure = uiu/ml.Tube 1: initial results on (b)(6): < 1 / 0.127 / 0.172 / 1.475 repeated on (b)(6): 0.216 / 1.647 /4.427.Tested on (b)(6) 2026, sid (b)(6): tube 2 from the same draw time and same patient: initial result on (b)(6): 14.419 / 15.469 (1:5 dilution) repeat result on (b)(6) with a 2nd sample tube = 14.081.Patient¿s previous results were provided: (b)(6): 7.62 / (b)(6) 4.5 / june 69 / (b)(6) 81.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, review of the device history record, and field data review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the reagent lot performs as expected for this product.Review of tracking and trending did not identify any trends for lot 76105ud00 and complaint issue.A review of the device history record did not identify any nonconformances, potential nonconformances, or deviations associated with the complaint lot and complaint issue.The overall performance of the alinity i tsh reagents in the field was reviewed using data gathered from customers worldwide.The median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably in the field.The product labelling provides appropriate information related to the customer issue, which assists them in resolving their issue.Based on the investigation, no systemic issue or product deficiency of the alinity i tsh reagent lot 76105ud00 was identified.Section a patient information: refer to section b5 for complete patient information.Section b5: additional patient data was added.Section d10: concomitant product updated to include alnty i processing modu, 03r65-01, (b)(6).

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23866126
Report Number3005094123-2025-00658
Device Sequence Number20166159
Product Code JLW
UDI-Device Identifier00380740131159
UDI-Public(01)00380740131159(17)261101(10)76105UD00
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P48-30
Device Lot Number76105UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown